# SDR A6WA200940708

- Difficulty date: October 21, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER NOSE HYD COMPARTMENT AT FS 202.75, BL 23.71, WL 69.984, PRESSURE BULKHEAD CRACKED AT PARKING BRAKE LOCATION.  LT LOWER NOSE HYD COMPARTMENT AT FS 202.75, BL 23.71, AND WL 69.984 CRACK REPAIRED IAW REO 601R-53-11-1789.  (K)
